# SDR AWXA9700541

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shuttle Valve
- Part number: 104702
- Condition: Malfunctioned
- Location: Nr 1 Tr Unit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK TOTAL 'A' SYSTEM HYDRAULIC FAILURE AFTER GEAR UP.  REMOVED AND REPLACED NR 1 ENGINE THRUST REVERSER SHUTTLE VALVE PER BMM 78-34-22.  REMOVED AND REPLACED HYDRAULIC STANDBY PUMP, LEAK AND OPS CHECK GOOD.  REMOVED, INSPECTED AND REPLACED STANDBY PRESSURE AND CASE DRAIN FILTER, LEAK CHECK GOOD.  REMOVED AND REPLACED FLAP ALTERNATE DRIVE UNIT, OPS CHECK NORMAL.
